# SDR AALA201703079023

- Difficulty date: March 6, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 200,860 hours, 10,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER EMERGENCY LIGHT LENS MISSING.  INSTALLED A NEW LENS.
